MathSciNet Relay Station
MathSciNet bibliographic data
MR2489163 60K37 (60F10)
Yilmaz, Atilla Large deviations for random walk in a space-time product environment. Ann. Probab. 37 (2009), no. 1, 189–205.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement